# SDR RAIA200901060005

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,346 hours, 20,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON STAIRS INOP.  DEFER EXTERNAL EMERGENCY LIGHT ON AIRSTAIRS PER MX MEL PROCEDURE.
